Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 39, Number 2

All articles in this issue are freely accessible.

The axisymmetric branching behavior of complete spherical shells
Charles G. Lange and Gregory A. Kriegsmann.
Quart. Appl. Math. 39 (1981), 145-178
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 625467
Wrinkling in finite plane-stress theory
Chien H. Wu and Thomas R. Canfield.
Quart. Appl. Math. 39 (1981), 179-199
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 625468
The parabolic umbilic catastrophe and its application in the theory of elastic stability
David Hui and Jorn S. Hansen.
Quart. Appl. Math. 39 (1981), 201-220
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 625469
Oseen flow of a compressible fluid past a flat plate
Dorel Homentcovschi.
Quart. Appl. Math. 39 (1981), 221-237
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 625470
Stability of equilibrium solutions for the Fisher equation
James M. Greenberg.
Quart. Appl. Math. 39 (1981), 239-247
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 625471
Integrability conditions and their applications in steady plane electromagneto-fluid-dynamic aligned flows
O. P. Chandna, H. Toews and K. Prabaharan.
Quart. Appl. Math. 39 (1981), 249-260
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 625472
Large deformations of a heavy cantilever
Chang Yi Wang.
Quart. Appl. Math. 39 (1981), 261-273
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 625473
Solutions of the electromagnetic wave equations for point dipole sources and spherical boundaries
M. T. Hirvonen.
Quart. Appl. Math. 39 (1981), 275-286
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 625474
The solitary wave with surface tension
Marvin Shinbrot.
Quart. Appl. Math. 39 (1981), 287-291
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 625475
On the vibrations of a heterogeneous string
J. L. Synge.
Quart. Appl. Math. 39 (1981), 292-297
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 625476

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website